# SDR UALA2012042002353

- Difficulty date: April 17, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 62,538 hours, 23,101 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Condition: Out Of Adjust
- Location: Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR HANDLE RIDES UP IN FLIGHT DISARMING DOOR SLIDE.  ADJUSTED DOOR ESCAPE SLIDE MECHANISM PER AMM.  PRESSURIZED ACFT & CHECK DOOR HANDLE ALL INDICATIONS & DOOR HANDLE CHECKS NORMAL.
